# SDR SWAA2022013108007

- Difficulty date: July 21, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO; RIGHT HAND 'Z' CHANNEL HAS MULTIPLE AREAS OF CORROSION ON THE UPPER AND LOWER SURFACES / REMOVED MULTIPLE AREAS OF CORROSION ON AFT CARGO; RH 'Z' CHANNEL BETWEEN STA 727C-767 IAW SRM 51-10-02-0G-0 PGS 12-13; 15.A. EVALUATED MATERIAL LOSS AS .010' AT DEEPEST POINT PUTTING MATERIAL LOSS OUT OF LIMITS. REMOVED AND REPLACED 'Z' ANGLE FROM STATION 727C TO 767 IAW SRM 51-40-02-0G-0 AND DRAWING 146A 7500 FROM BOEING. INSPECTION TOOL: IN 17-0119 MATTAG: A71815
